MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942816400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/25/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
Evolve lv xlv study.It was reported that a patient death occurred.On (b)(6) 2021, the subject was enrolled in the megatron cohort of the evolve lv xlv study and on the same day index procedure was performed.Target lesion was located in proximal lad (cass site #12) with 90% stenosis and was 12 mm long with a reference vessel diameter of 4.5 mm.The target lesion was treated with direct placement of a 4.00 mm x 16 mm study stent.Following post-dilatation, residual stenosis was 0%.On (b)(6) 2021, the subject was discharged on aspirin.On (b)(6) 2021 202 days post index procedure, subject expired due to unknown event circumstance and in response to the event no action was taken or diagnostics were performed.The subject passed away.It is unknown whether autopsy was performed or not.
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).
 
Event or Problem Description
Evolve lv xlv study it was reported that a patient death occurred.On (b)(6) 2021, the subject was enrolled in the megatron cohort of the evolve lv xlv study and on the same day index procedure was performed.Target lesion was located in proximal lad (cass site #12) with 90% stenosis and was 12 mm long with a reference vessel diameter of 4.5 mm.The target lesion was treated with direct placement of a 4.00 mm x 16 mm study stent.Following post-dilatation, residual stenosis was 0%.On (b)(6) 2021, the subject was discharged on aspirin.On (b)(6) 2021, 202 days post index procedure, subject expired due to unknown event circumstance and in response to the event no action was taken or diagnostics were performed.The subject passed away.It is unknown whether autopsy was performed or not.It was further reported that the primary cause was death was due to multiple diseases of aging which was a consequence of coronary artery disease and copd per death certificate.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12964323
Report Number2134265-2021-15598
Device Sequence Number5409744
Product Code NIQ
UDI-Device Identifier08714729985624
UDI-Public08714729985624
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberH7493942816400
Device Lot Number0026485371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient SexMale
Patient RaceWhite